Drug associated hepatic reactions in New Zealand: 21 years experience

Pillans, PI (1996) Drug associated hepatic reactions in New Zealand: 21 years experience. New Zealand Medical Journal, 109 1028: 315-319.

Author Pillans, PI
Title Drug associated hepatic reactions in New Zealand: 21 years experience
Journal name New Zealand Medical Journal   Check publisher's open access policy
ISSN 0028-8446
Publication date 1996-08-01
Year available 1996
Sub-type Article (original research)
Open Access Status Not Open Access
Volume 109
Issue 1028
Start page 315
End page 319
Total pages 12
Publisher NEW ZEALAND MED ASSN
Language eng
Keyword Induced Liver-Disease
Cholestatic Hepatitis
Halothane Hepatitis
Adverse-Reactions
Hepatotoxicity
Flucloxacillin
Carbamazepine
Committee
Jaundice
Injury
Q-Index Code C1
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 31 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 03 Jul 2013, 00:10:28 EST by System User